New incarnations of infinite statistics

Panigrahi, P. K. ; Chaturvedi, S. ; Srinivasan, V. (1995) New incarnations of infinite statistics Modern Physics Letters B, 9 (6). pp. 373-378. ISSN 0217-9849

Full text not available from this repository.

Official URL:

Related URL:


In this paper, we present two new realizations of infinite statistics and construct their respective number operators in a simple manner. One of the realizations assumes the individual oscillators to be bosonic but the mutually commutation relationship (CR) to be of the quonic form. Interestingly, the system of mutually commuting oscillators satisfying individual relations of the type aiai =1 (no sum over i) is shown to describe a collection of bosons. This demonstrates that for these examples the mutual CRs between the oscillators decide the statistics.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
ID Code:89803
Deposited On:02 May 2012 13:08
Last Modified:02 May 2012 13:08

Repository Staff Only: item control page